# SDR ZZDA2011320

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR CENTER FWD EDGE SKIN, CRACKED.  ACCOMPLISHED SKIN DOUBLER REPAIR PER B717 SRM 52-82-02 AND BOEING DWG SR09520012-4.
